MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT OM RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT OM RX SYSTEM; STENT, CORONARY
Model Number 2.75X17
Medical Device Problem Codes Bent (1059); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation in progress.
 
Event or Problem Description
Event description: per (b)(6), the cath lab supervisor in (b)(6).During lhc turned into pci, after predilating lesion a new 2.75 x 17 nirxcell stent was opened.The device was properly handled and the physician (b)(6) delivered the device.It was noted that there was no stent in the vessel.The stent was located on the scrub table.It never entered the body.Dr.(b)(6) properly handled the stent.The team also properly handled the stent to dr (b)(6).The location of lesion is lhc/pci.There was no harm to the patient.Additional information was received on nov 24, 2016: during inspection prior to use nothing appeared abnormal, except the physician did not notice that the stent was not on the balloon, he said he will check this more carefully in the future, he assumes now that maybe the stent was not crimped properly onto the delivery system.The product was prepped according to ifu.There were no problem during preparation.There was no resistance experienced while tracking the stent deployment system to the lesion nor when crossing the lesion.Upon visualization in the patient anatomy it was noticed that there was no stent visible so the staff began searching for the stent and found it on the table, they were initially concerned that the stent may have been lost in the patient anatomy but were relieved to find that it never entered the patient's body.The stent was located on the sterile table where the delivery system was prepped.
 
Additional Manufacturer Narrative
Device history record review, ifu review, stent securement investigation report (b)(4) and final report (b)(4) attached.

Brand Name
NIRXCELL COCR CORONARY STENT OM RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, jerusalem 97775 08
IS  9777508
MDR Report Key6131738
Report Number3003084171-2016-00008
Device Sequence Number970666
Product Code MAF
UDI-Device Identifier07290107010818
UDI-Public07290107010818
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2016
Device Model Number2.75X17
Device Catalogue NumberNXL27517US
Device Lot NumberNUS00101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/01/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/29/2016
Supplement Report FDA Received Date12/20/2016
01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1